Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 84, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 26, 2012, 11:49 PM CDT for 5 counties in North Dakota. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 11:49 PM CDT (04:49 UTC)
- Expired
- Jun 27, 2012, 12:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Bottineau County, ND, Burke County, ND, Mountrail County, ND, Renville County, ND, Ward County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 12:20 AM CDT | TSTM WND GST 68 | 4 W Glenburn, ND | |
| Jun 27, 12:38 AM CDT | TSTM WND GST 78 | 6 Se Lansford, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2852 J/kg
- Mixed-layer CIN
- -364 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS53 KBIS 270449
SVRBIS
NDC009-013-061-075-101-270545-
/O.NEW.KBIS.SV.W.0084.120627T0449Z-120627T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1149 PM CDT TUE JUN 26 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA
WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA
THIS INCLUDES THE CITY OF MINOT
SOUTHEASTERN BURKE COUNTY IN NORTHWEST NORTH DAKOTA
EASTERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA
* UNTIL 1245 AM CDT
* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BOWBELLS TO BELDEN...AND MOVING EAST AT 45 MPH.
NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
MINOT...KENMARE...BLAISDELL...COULEE...NORMA...TAGUS...
DONNYBROOK...TOLLEY...HARTLAND...BERTHOLD...GREENE...CARPIO...
GRANO...LORAINE...FOXHOLM...DES LACS...MOHALL...BURLINGTON...
LANSFORD AND MINOT AIR FORCE BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.
&&
LAT...LON 4885 10107 4803 10103 4809 10233 4838 10264
4889 10241
TIME...MOT...LOC 0447Z 270DEG 41KT 4880 10213 4815 10216
WIND...HAIL 70MPH 0.88IN
$$
JP MARTIN/KING2 follow-up statements
581
WWUS53 KBIS 270504
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1204 AM CDT WED JUN 27 2012
NDC009-013-061-075-101-270545-
/O.CON.KBIS.SV.W.0084.000000T0000Z-120627T0545Z/
BOTTINEAU ND-BURKE ND-MOUNTRAIL ND-RENVILLE ND-WARD ND-
1204 AM CDT WED JUN 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD...
RENVILLE...NORTHEASTERN MOUNTRAIL...SOUTHEASTERN BURKE AND
SOUTHWESTERN BOTTINEAU COUNTIES UNTIL 1245 AM CDT...
AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF TOLLEY TO 9 MILES NORTH OF
PLAZA...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MINOT...HARTLAND...BERTHOLD...GREENE...CARPIO...LORAINE...GRANO...
FOXHOLM...DES LACS...MOHALL...BURLINGTON...LANSFORD...MINOT AIR
FORCE BASE...GLENBURN...MAXBASS...LOGAN...WOLSETH...SURREY AND
SAWYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4885 10107 4803 10103 4809 10233 4839 10246
4889 10241
TIME...MOT...LOC 0504Z 270DEG 41KT 4880 10183 4815 10187
WIND...HAIL 70MPH 0.88IN
$$
ABELING742
WWUS53 KBIS 270522
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1222 AM CDT WED JUN 27 2012
NDC013-061-270532-
/O.CAN.KBIS.SV.W.0084.000000T0000Z-120627T0545Z/
BURKE ND-MOUNTRAIL ND-
1222 AM CDT WED JUN 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MOUNTRAIL AND
SOUTHEASTERN BURKE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4885 10107 4803 10103 4808 10189 4828 10193
4837 10192 4837 10196 4887 10200
TIME...MOT...LOC 0522Z 270DEG 41KT 4880 10152 4815 10156
$$
NDC009-075-101-270545-
/O.CON.KBIS.SV.W.0084.000000T0000Z-120627T0545Z/
BOTTINEAU ND-RENVILLE ND-WARD ND-
1222 AM CDT WED JUN 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WARD...RENVILLE AND SOUTHWESTERN BOTTINEAU COUNTIES UNTIL 1245 AM
CDT...
AT 1219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOHALL TO 8 MILES SOUTH OF DES LACS...MOVING EAST AT
45 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MINOT...MOHALL...BURLINGTON...LANSFORD...MINOT AIR FORCE BASE...
GLENBURN...MAXBASS...LOGAN...WOLSETH...SURREY AND SAWYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4885 10107 4803 10103 4808 10189 4828 10193
4837 10192 4837 10196 4887 10200
TIME...MOT...LOC 0522Z 270DEG 41KT 4880 10152 4815 10156
WIND...HAIL 70MPH 0.88IN
$$
ABELINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:18 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 26, 11:18 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1118 PM CDT TUE JUN 26 2012 .DISCUSSION... QUICK UPDATE TO EXPAND THE MENTION OF SEVERE THUNDERSTORMS TO ACROSS THE REMAINDER OF THE NORTHERN TWO TIERS OF COUNTIES EAST OF THE ONGOING CONVECTION ACROSS MCKENZIE AND WILLIAMS COUNTIES. THERE IS SOME UNCERTAINTY AS TO HOW LONG THE CURRENT SEVERE CONVECTION ENTERING BURKE COUNTY AS OF 0415 UTC WILL REMAIN SEVERE. THAT SAID...AMPLE MU CAPE OF 4000-5000 J/KG AND DEEP LAYER SHEAR OF 50-60KTS COMBINED WITH STRONG FRONTAL FORCING...JET DYNAMICS ALOFT AND INTERACTIONS WITH OUTFLOW BOUNDARIES FROM PRIOR CONVECTION SUPPORT THE THREAT FOR SEVERE STORMS ACROSS THE REMAINDER OF NORTH CENTRAL NORTH DAKOTA POST 06 UTC. && .AVIATION... THE BIGGEST AVIATION HAZARD WILL BE THE POTENTIAL FOR A LINE OF SEVERE THUNDERSTORMS TO IMPACT KMOT BY 0630 UTC. SHOULD THE CURRENT STORMS WEST OF THE TERMINAL AS OF 0415 UTC HOLD TOGETHER...WIND GUSTS IN EXCESS OF 40 KTS AND HAIL WILL BE A THREAT...IN ADDITION TO IFR CONDITIONS. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT FOR NDZ031-032-040- 043. && UPDATE/AVIATION...AYD
Hazardous weather outlook, Jun 26, 9:05 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 905 PM CDT TUE JUN 26 2012 NDZ031-032-040-043-280215- GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 805 PM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT A RED FLAG WARNING IS IN EFFECT FOR FAR SOUTHWEST NORTH DAKOTA THIS EVENING. TEMPERATURES IN THE UPPER 90S...RELATIVE HUMIDITY VALUES OF 15 TO 20 PERCENT...AND GUSTY WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS WESTERN NORTH DAKOTA THIS EVENING. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE A HIGH FIRE DANGER ACROSS SOUTHWESTERN NORTH DAKOTA WEDNESDAY. THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NDZ001>005-009>013-017>021-033-041-044-280215- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-STARK-HETTINGER- ADAMS- 905 PM CDT TUE JUN 26 2012 /805 PM MDT TUE JUN 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL NORTH DAKOTA THIS EVENING. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. NDZ022-023-025-034>037-042-045>048-050-051-280215- SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 905 PM CDT TUE JUN 26 2012 /805 PM MDT TUE JUN 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT INTO SATURDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. CK
In the hours before
Local storm report, Jun 26, 9:10 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
910 PM CDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 7 E NEW TOWN 47.98N 102.34W
06/26/2012 E1.00 INCH MOUNTRAIL ND PUBLIC
HAIL CONTINUED FALLING AT 907 PM CDT. THIS IS AT THE
INTERSECTION OF HIGHWAY 23 AND HIGHWAY 8...THE SCENIC 23
CLUB. WIND SPEEDS ESTIMATED 40 MPH.
&&
JP MARTINSpecial weather statement, Jun 26, 10:22 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1022 PM CDT TUE JUN 26 2012 NDZ009-017-270415- MCKENZIE ND-WILLIAMS ND- 922 PM MDT TUE JUN 26 2012 ...SPECIAL WEATHER STATEMENT FOR MCKENZIE AND WILLIAMS COUNTIES UNTIL 1015 PM MDT/1115 PM CDT/... AT 918 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTH OF WILLISTON...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RAWSON... ARNEGARD... WATFORD CITY... LEWIS AND CLARK STATE PARK... TOBACCO GARDEN BAY RECREATION AREA... KEENE... WHITE TAIL BAY RECREATION AREA... CHARLSON... TIOGA... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JP MARTIN/KING
Local storm report, Jun 26, 10:31 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1031 PM CDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL NW ALEXANDER 47.84N 103.64W
06/26/2012 E1.75 INCH MCKENZIE ND CO-OP OBSERVER
HAIL LASTED 5 MINUTES
&&
ABELINGLocal storm report, Jun 26, 10:32 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1032 PM CDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM TSTM WND GST 2 NNW WILLISTON 48.18N 103.64W
06/26/2012 M64 MPH WILLIAMS ND ASOS
&&
AYDSpecial weather statement, Jun 26, 10:58 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1058 PM CDT TUE JUN 26 2012 NDZ003-004-012-013-270445- BOTTINEAU-MCHENRY-PIERCE-RENVILLE- 1058 PM CDT TUE JUN 26 2012 ...SPECIAL WEATHER STATEMENT... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST CENTRAL BOTTINEAU COUNTY TO EXTREME SOUTHEASTERN MCHENRY COUNTY...MOVING NORTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... DENBIGH... RUSSELL... NEWBURG... ANTLER... UPHAM... TOWNER... BANTRY... ORRIN... WESTHOPE... LANDA... KRAMER... BERWICK... BALTA... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. ABELING
Local storm report, Jun 26, 11:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1125 PM CDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL NW EPPING 48.28N 103.36W
06/26/2012 E1.00 INCH WILLIAMS ND PUBLIC
HAIL LASTED 15 MINUTES FROM 1045 TO 1100 PM CDT
&&
ABELINGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:48 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 57 min |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 42 min |
| Jun 26, 9:13 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 31 min |
| Jun 26, 10:23 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie | 67 min |
| Jun 26, 10:32 PM CDT | Severe Thunderstorm Warning | BIS | Williams | 58 min |
| Jun 26, 11:06 PM CDT | Severe Thunderstorm Warning | BIS | Burke, McKenzie, Mountrail, Williams | 54 min |
| Jun 26, 11:32 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 43 min |
| Jun 27, 12:41 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.